# SDR ASOA201100753

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 20,305 hours, 17,970 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR TRACKS CORRODED AT LBL 9 AND RBL 9 BETWEEN FS 559+112 AND FS 574. REMOVED 2 CORRODED CARGO FLOOR TRACKS AND REPLACED 2 NEW CARGO TRACKS IAW SRM 51-41-02.  THIS REPAIR REQUIRE MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702.   THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702. (CLOSED)
